# SDR SWAA2020032442687

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E O/B OF #3 FLAP TRACK, WIGGLE PLATE IS CRACKED.         REMOVED AND REPLACED WIGGLE PLATE LEFT WING T/E O/B OF #3 FLAP TRACK IAW BOEING DWG 115A2001 REV- AND B737 SRM 51-40-02-0G-0 "A" TAG WN1675 P/N 115A2781-13 SI 7570132
